Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-7  
 Basket 
Helically symmetric N-particle solutions in scalar gravity
Authors: Beig, Robert; Heinzle, J. Mark; Schmidt, Bernd G.
Date of Publication (YYYY-MM-DD): 2007-03-23
Title of Journal: Physical Review Letters
Volume: 98
Issue / Number: 12
Sequence Number of Article: 121102
Document Type: Article
ID: 334514.0
 
Full text / Content available
Power-law Inflation in Spacetimes without Symmetry
Authors: Heinzle, J. Mark; Rendall, Alan D.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Communications in Mathematical Physics
Volume: 269
Issue / Number: 1
End Page: 1
Sequence Number of Article: 15
Document Type: Article
ID: 233388.0
 
Full text / Content available
Eternal acceleration from M-theory
Authors: Andersson, Lars; Heinzle, J. Mark
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Advances in Theoretical and Mathematical Physics
Volume: 11
Issue / Number: 3
Start Page: 371
End Page: 398
Document Type: Article
ID: 254735.0
 
Full text / Content available
Theory of Newtonian self-gravitating stationary spherically symmetric systems
Authors: Heinzle, J. Mark; Rendall, Alan D.; Uggla, Claes
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Mathematical Proceedings of the Cambridge Philosophical Society
Volume: 140
Start Page: 177
End Page: 192
Document Type: Article
ID: 204919.0
 
Full text / Content available
Dynamics of the spatially homogeneous Bianchi type I Einstein-Vlasov equations
Authors: Heinzle, J. Mark; Uggla, Claes
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Classical and Quantum Gravity
Volume: 23
Issue / Number: 10
Start Page: 3463
End Page: 3489
Document Type: Article
ID: 249127.0
 
Full text / Content available
CMC-Slicings of Kottler-Schwarzschild-de Sitter Cosmologies
Authors: Beig, Robert; Heinzle, J. Mark
Date of Publication (YYYY-MM-DD): 2005-12
Title of Journal: Communications in Mathematical Physics
Volume: 260
Issue / Number: 3
Start Page: 673
End Page: 709
Document Type: Article
ID: 213861.0
 
Full text / Content available
Matter and dynamics in closed cosmologies
Authors: Heinzle, J. Mark; Röhr, Niklas; Uggla, Claes
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Physical Review D
Volume: 71
Sequence Number of Article: 083506
Document Type: Article
ID: 204918.0
 
Full text / Content available
Entries: 1-7  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.